ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2012 , Volume 32 , Issue 5

Select all articles

Export/Reference:

Dynamic growth estimates of maximum vorticity for 3D incompressible Euler equations and the SQG model
Thomas Y. Hou and Zuoqiang Shi
2012, 32(5): 1449-1463 doi: 10.3934/dcds.2012.32.1449 +[Abstract](1033) +[PDF](475.3KB)
Sharp upperbounds for the number of large amplitude limit cycles in polynomial Lienard systems
Freddy Dumortier
2012, 32(5): 1465-1479 doi: 10.3934/dcds.2012.32.1465 +[Abstract](851) +[PDF](388.0KB)
Front tracking approximations for slow erosion
Debora Amadori and Wen Shen
2012, 32(5): 1481-1502 doi: 10.3934/dcds.2012.32.1481 +[Abstract](911) +[PDF](437.4KB)
Dimensional reduction for supremal functionals
Jean-François Babadjian, Francesca Prinari and Elvira Zappale
2012, 32(5): 1503-1535 doi: 10.3934/dcds.2012.32.1503 +[Abstract](895) +[PDF](548.4KB)
Stable manifolds with optimal regularity for difference equations
Luis Barreira and Claudia Valls
2012, 32(5): 1537-1555 doi: 10.3934/dcds.2012.32.1537 +[Abstract](971) +[PDF](392.1KB)
Periodic and subharmonic solutions for duffing equation with a singularity
Zhibo Cheng and Jingli Ren
2012, 32(5): 1557-1574 doi: 10.3934/dcds.2012.32.1557 +[Abstract](928) +[PDF](412.3KB)
Global linearization of periodic difference equations
Anna Cima, Armengol Gasull and Francesc Mañosas
2012, 32(5): 1575-1595 doi: 10.3934/dcds.2012.32.1575 +[Abstract](869) +[PDF](472.4KB)
Central limit theorem for stationary products of toral automorphisms
Jean-Pierre Conze, Stéphane Le Borgne and Mikaël Roger
2012, 32(5): 1597-1626 doi: 10.3934/dcds.2012.32.1597 +[Abstract](930) +[PDF](556.6KB)
The center--focus problem and small amplitude limit cycles in rigid systems
Fabio Scalco Dias and Luis Fernando Mello
2012, 32(5): 1627-1637 doi: 10.3934/dcds.2012.32.1627 +[Abstract](943) +[PDF](334.0KB)
Extending $T^p$ automorphisms over $\mathbb{R}^{p+2}$ and realizing DE attractors
Fan Ding, Yi Liu, Shicheng Wang and Jiangang Yao
2012, 32(5): 1639-1655 doi: 10.3934/dcds.2012.32.1639 +[Abstract](993) +[PDF](288.4KB)
Minimal skew products with hypertransitive or mixing properties
Matúš Dirbák
2012, 32(5): 1657-1674 doi: 10.3934/dcds.2012.32.1657 +[Abstract](958) +[PDF](423.5KB)
Measure valued solutions of sub-linear diffusion equations with a drift term
Simona Fornaro, Stefano Lisini, Giuseppe Savaré and Giuseppe Toscani
2012, 32(5): 1675-1707 doi: 10.3934/dcds.2012.32.1675 +[Abstract](1011) +[PDF](442.3KB)
Expansive and fixed point free homeomorphisms of the plane
Jorge Groisman
2012, 32(5): 1709-1721 doi: 10.3934/dcds.2012.32.1709 +[Abstract](940) +[PDF](172.8KB)
On a nonlocal parabolic problem arising in electrostatic MEMS control
Jong-Shenq Guo and Nikos I. Kavallaris
2012, 32(5): 1723-1746 doi: 10.3934/dcds.2012.32.1723 +[Abstract](883) +[PDF](525.0KB)
Solitary waves in critical Abelian gauge theories
Emmanuel Hebey
2012, 32(5): 1747-1761 doi: 10.3934/dcds.2012.32.1747 +[Abstract](1036) +[PDF](428.9KB)
Schubart-like orbits in the Newtonian collinear four-body problem: A variational proof
Hsin-Yuan Huang
2012, 32(5): 1763-1774 doi: 10.3934/dcds.2012.32.1763 +[Abstract](953) +[PDF](383.1KB)
Breather continuation from infinity in nonlinear oscillator chains
Guillaume James and Dmitry Pelinovsky
2012, 32(5): 1775-1799 doi: 10.3934/dcds.2012.32.1775 +[Abstract](892) +[PDF](547.4KB)
Multiple periodic solutions of state-dependent threshold delay equations
Benjamin B. Kennedy
2012, 32(5): 1801-1833 doi: 10.3934/dcds.2012.32.1801 +[Abstract](959) +[PDF](633.9KB)
Blow-up phenomena for the 3D compressible MHD equations
Ming Lu, Yi Du and Zheng-An Yao
2012, 32(5): 1835-1855 doi: 10.3934/dcds.2012.32.1835 +[Abstract](911) +[PDF](398.0KB)
Prescribing the scalar curvature problem on higher-dimensional manifolds
Randa Ben Mahmoud and Hichem Chtioui
2012, 32(5): 1857-1879 doi: 10.3934/dcds.2012.32.1857 +[Abstract](1347) +[PDF](466.1KB)
Periodic perturbation of quadratic systems with two infinite heteroclinic cycles
Marcelo Messias
2012, 32(5): 1881-1899 doi: 10.3934/dcds.2012.32.1881 +[Abstract](923) +[PDF](8724.1KB)
Global existence and boundedness in a Keller-Segel-Stokes model with arbitrary porous medium diffusion
Youshan Tao and Michael Winkler
2012, 32(5): 1901-1914 doi: 10.3934/dcds.2012.32.1901 +[Abstract](1278) +[PDF](419.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]